Information spillover in multiple zero-sum games

Pahl, L. orcid.org/0000-0002-0268-371X (2024) Information spillover in multiple zero-sum games. International Journal of Game Theory, 53 (1). pp. 71-104. ISSN 0020-7276

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© The Author(s) 2023. This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article's Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article's Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit http://creativecommons.org/licenses/by/4.0/.

Keywords: Bayesian repeated games; Bayesian persuasion; Information spillover
Dates:
  • Published: March 2024
  • Published (online): 9 May 2023
  • Accepted: 21 March 2023
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Economics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 01 Oct 2024 11:35
Last Modified: 01 Oct 2024 11:35
Status: Published
Publisher: Springer Science and Business Media LLC
Refereed: Yes
Identification Number: 10.1007/s00182-023-00855-2
Related URLs:
Open Archives Initiative ID (OAI ID):

Export

Statistics